Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
Articles
REPARAMETRIZATION OF HOMOGENEITY ANALYSIS TO ACCOMMODATE ITEM RESPONSE FUNCTIONS
Matthijs J. WarrensWillem J. HeiserDato N.M. de Gruijter
Author information
JOURNALS FREE ACCESS

2005 Volume 32 Issue 2 Pages 127-139

Details
Abstract

Two test theoretical approaches to item analysis are compared, an approach based on homogeneity analysis and one based on item response theory. The literature on the relationship between the two approaches is briefly reviewed. The paper contains a contribution to the relationship between the two approaches for the case that the scores are dichotomous and a single latent variable is assumed to underlie the data. A loss function is proposed for modelling item response functions with two parameters, one for discrimination and one for difficulty. It turns out that the loss of the proposed loss function is related to loss of homogeneity. Demonstrations with simulated data are used to evaluate the proposed method.

Information related to the author
© 2005 The Behaviormetric Society
Previous article Next article
feedback
Top